# SDR SIMA20150408003

- Difficulty date: April 8, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 38,689 hours, 35,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT PSU LAMP INOPERATIVE.  R & R RT OVERWING EXIT PSU LAMP.  OPERATIONS CHECKED GOOD IAW AMM TASK 33-50-07-000-801-A & TASK 33-50-07-400-801-A.
